# SDR 2022FA0000774

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: General aviation
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 0952
- Engine: Iae V2522A5
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 3A0078
- Part serial: MAF01506
- Condition: Cracked
- Location: Engine
- Part time: 26,444 hours, 12,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IN AREA A1 OVER REPAIR VRS4018 LIMITS (SUBTASK 72-50-00-230-071). MINIMUM REMAINING KNIFE EDGE HEIGHT LESS THAN 0.0177 IN. (0.45 MM) (SUBTASK 72-50-00-350-061). NON REPAIRABLE. LIFE LIMITED PART TO BE SCRAPPED WITH 12843 CYCLES (LIFE LIMIT 20000 CYCLES.
